# SDR CALA2009061200309

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144N51405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN O/B CORD CREASE BEAM ATTACHED TO FUSELAGE AT STA 984 LBL 45.70 IS CRACKED.  REPAIRED STA 984 LBL 45.70 O/B CREASE BEAM REF ECRA 5311-01454.
